# SDR UIEA2023080200771

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,187 hours, 20,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH EMERGENCY SLIDE BLOWDOWN BOTTLE HOSE ASSEMBLY IS CHAFFING( REMOVED AND REPLACED RH INFLATION HOSE PER AMM 25-65-22. NO FURTHER DEFECTS NOTED )
